# SDR SWAA2024030446406

- Difficulty date: January 30, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AR OUTER SKIN IS DISBONDED. (MARKED)<[01] PANEL 192AR OUTER SKIN DISBOND WAS REPAIRED IAW SRM 51-70-05-2R-2.;[02] JOB COMPLETE.
